# SDR 08FDEA00004

- Difficulty date: January 2, 2008
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 47,769 hours, 29,114 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support Beam
- Part number: 6521655
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD UPPER WING PANEL SUPPORT BEAM IS CRACKED JUST FWD OF MLG BEAM 10" O/B OF UPLOCK T/T.  REMOVED SUPPORT BEAM FROM A/C REF SRM 51-30-2.  STOP DRILLED CRACK REF SRM 51-10-1.  FABRICATED AND INSTALLED REPAIR ON SUPPORT REF SRM 51-40-2.  REINSTALLED SUPPORT BEAM ON A/C REF SRM 51-30-2.  THIS IS CLASSIFIED AS A MINOR REPAIR.
